# SDR MALA010385

- Difficulty date: January 10, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION, IN CWA, MAINTENANCE FOUND RT OB RUDDER CABLE IS CHAFED. REF TO 409 CARD  032210.  MAINTENANCE REMOVED AND REPLACED CABLE.
